# SDR SWAA2022050290236

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT RBL 3 BS 947. / [01] VERIFIED APPLICABILITY OF SRM 51-10-02-0G-0;[02] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR ACB AFT LOWER BULKHEAD SUPPORT; PART TO BE REPAIRED BY REPLACMENT PER SRM 51-10-02-0G-0;[03] VERIFIED CORRECTIVE ACTIONS 1-2. NO LIMITS IN SRM; PART TO BE REPLACED.;[04] LOCATED AND DRILLED HOLES IN NEW RECEIVED PART #149A8118U29 LOT# 1487879-1 PO# 863744 IAW SRM 51-40-05-0G-0 GENERAL - FASTENER HOLE SIZES AND DWG 149A8110 REV:-;[05] LOCATED AND DRILLED HOLES IN NEW RECEIVED PART #149A8118U29 LOT# 1487879-1 PO# 863744 IAW SRM 51-40-05-0G-0 GENERAL - FASTENER HOLE SIZES AND DWG 149A8110 REV:-  OK TO APPLY CHEMICAL CONVERSION AND PRIME BARE METAL;[06] VERIFIED UPDATED STATEMENT;[07] MEASUREMENTS;[08] MEASUREMENTS UPDATE;[09] VERIFIED CORRECTIVE ACTION ENTRIES 5-8. OK TO PRIME GIVEN.;[10] APPLIED CHEMICAL CONVERSION COATING; PRIME AND TOP COAT AT HOLES BARE METAL IAW AMM 51-21-41; AMM 51-21-72 AND AMM 51-21-73;[11] VERIFIED CORRECTIVE ACTION ENTRY 10. CARD COMPLETE.
